EconPapers    
Economics at your fingertips  
 

Dimensions of spaces of homogeneous zero regression polynomials

H. B. Kushner

Journal of Multivariate Analysis, 1987, vol. 22, issue 2, 245-250

Abstract: Simple formulas are proved for the dimensions of vector spaces of homogeneous zero regression polynomials. A simplified characterization of these polynomials is proved.

Keywords: zero; regression; polynomials; Wishart; density (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90088-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:22:y:1987:i:2:p:245-250

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:22:y:1987:i:2:p:245-250